# SDR DHL9980550C

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Right Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING FLAP HINGE FITTING CRACKED  XW 339.  REMOVED ATTACHING PARTS AND CRACKED  HINGE SUPPORT FITTING AND INSTALLED A NEW FITTING PER S/B 27-249.  N/R 359
